Cookies?
Library Header Image
LSE Research Online LSE Library Services

Efficient tests of nonstationary hypotheses

Robinson, Peter (1994) Efficient tests of nonstationary hypotheses. Journal of the American Statistical Association, 89 (428). pp. 1420-1437. ISSN 0162-1459

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1297/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only